Volume 11, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Cohomological estimates for $\mathrm{cat}(X,\xi)$

Michael Farber and Dirk Schütz

Geometry & Topology 11 (2007) 1255–1288
Bibliography
1 R Bieri, R Geoghegan, Connectivity properties of group actions on non-positively curved spaces, Mem. Amer. Math. Soc. 161 (2003) MR1950396
2 R Bieri, W D Neumann, R Strebel, A geometric invariant of discrete groups, Invent. Math. 90 (1987) 451 MR914846
3 N Bourbaki, Elements of mathematics. Commutative algebra, Hermann (1972) MR0360549
4 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, Mathematical Surveys and Monographs 103, Amer. Math. Soc. (2003) MR1990857
5 M Farber, Lusternik–Schnirelman theory and dynamics, from: "Lusternik–Schnirelmann category and related topics (South Hadley, MA, 2001)", Contemp. Math., Amer. Math. Soc. (2002) 95 MR1962156
6 M Farber, Zeros of closed 1-forms, homoclinic orbits and Lusternik–Schnirelman theory, Topol. Methods Nonlinear Anal. 19 (2002) 123 MR1921889
7 M Farber, Topology of closed one-forms, Mathematical Surveys and Monographs 108, Amer. Math. Soc. (2004) MR2034601
8 M Farber, T Kappeler, Lyusternik–Shnirel'man theory and dynamics. II, Tr. Mat. Inst. Steklova 247 (2004) 252 MR2168176
9 M Farber, D Schütz, Closed 1-forms with at most one zero, Topology 45 (2006) 465 MR2218751
10 M Farber, D Schütz, Moving homology classes to infinity, Forum Mathematicum 19 (2007) 281
11 M Farber, D Schütz, Homological category weights and estimates for $\mathrm{cat}^1(X,\xi)$
12 I M James, On category, in the sense of Lusternik–Schnirelmann, Topology 17 (1978) 331 MR516214
13 F Latour, Existence de $1$-formes fermées non singulières dans une classe de cohomologie de de Rham, Inst. Hautes Études Sci. Publ. Math. (1994) MR1320607
14 J Latschev, Flows with Lyapunov one-forms and a generalization of Farber's theorem on homoclinic cycles, Int. Math. Res. Not. (2004) 239 MR2038714
15 G Levitt, $1$-formes fermées singulières et groupe fondamental, Invent. Math. 88 (1987) 635 MR884804
16 S P Novikov, Multivalued functions and functionals. An analogue of the Morse theory, Dokl. Akad. Nauk SSSR 260 (1981) 31 MR630459
17 D Schütz, On the Lusternik–Schnirelman theory of a real cohomology class, Manuscripta Math. 113 (2004) 85 MR2135562
18 E H Spanier, Algebraic topology, McGraw-Hill (1966) MR0210112